MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-722NAP
Medical Device Problem Codes Mechanical Problem (1384); Power Problem (3010); No Apparent Adverse Event (3189); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Insulin pump received with reservoir tube lip completely broken off noted.The test reservoir does not stay locked in place due to reservoir tube lip broken off.Unable to perform test to confirm motor error due to reservoir tube lip broken off.Device power up properly after battery installation.Device received with operating current within specs.No unexpected low battery alarm were noted.Device passed displacement test, self test, off no power test and all operating current test.
 
Event or Problem Description
The customer reported via phone call that their insulin pump had motor error and plastic chipped off the insulin pump.The customer¿s blood glucose was 121 mg/dl at the time of incident.Customer reports they were able to clear the alarm.Customer reports the drive support cap appears normal.Customer did not report motor position encoder error.The customer reports that reservoir was able to locked into the place.The customer was advised that the insulin pump needed to be replaced and was advised to discontinue use of the insulin pump and to revert to the backup plan.The insulin pump will be returned for analysis.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAP
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8513608
Report Number3004209178-2019-81723
Device Sequence Number1871622
Product Code OYC
UDI-Device Identifier00613994402028
UDI-Public(01)00613994402028
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-722NAP
Device Catalogue NumberMMT-722NAP
Device Lot NumberA5722NAPJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2019
Initial Report FDA Received Date04/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age36 YR
Patient Weight85